Alert archive / Georgia / Red Flag Warnings in 2007
Red Flag Warning 29, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Mar 2, 2007, 2:20 PM EST for 26 counties in Georgia; 16 counties in Florida. It took effect at Mar 3, 2007, 3:29 AM EST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 2, 2007, 2:20 PM EST (19:20 UTC)
- In effect from
- Mar 3, 2007, 3:29 AM EST
- Expired
- Mar 3, 2007, 7:00 PM EST
- In force
- 16 hr
- Issued by
- NWS Tallahassee, FL
All 42 counties
Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA
The radar
The Tallahassee radar (KTLH), 61 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.3 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1050 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- -205 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 021920 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 220 PM EST FRI MAR 2 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON FOR INLAND WALTON...HOLMES...WASHINGTON...JACKSON... BAY...CALHOUN...GADSDEN...LEON...AND LIBERTY COUNTIES DUE TO LONG DURATIONS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT... ...RED FLAG WARNING IN NOW IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON FOR GULF...FRANKLIN...JEFFERSON...AND WAKULLA COUNTIES DUE TO LONG DURATIONS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT... ...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 7 PM EST /6 PM CST/ SATURDAY AFTERNOON FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND WITH THE EXCEPTION OF DIXIE COUNTY DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT... ...FIRE WEATHER WATCH IS CANCELED FOR DIXIE COUNTY FOR SATURDAY AFTERNOON... .DISCUSSION...HIGH PRESSURE CONTINUES TO BUILD INTO THE REGION FROM THE WEST BRINGING AN INCREASINGLY DRY AIRMASS. RED FLAG CONDITIONS ARE EXPECTED ACROSS ALL OF EASTERN FLORIDA PANHANDLE AND WESTERN FLORIDA BIG BEND THIS AFTERNOON. WITH THE DRY AIR STILL IN PLACE ON SATURDAY...RED FLAG CONDITIONS WILL ONCE AGAIN BE EXPECTED ACROSS A LARGE PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND. FLZ034-022030- /O.CAN.KTAE.FW.A.0026.070303T1800Z-070304T0000Z/ DIXIE- 220 PM EST FRI MAR 2 2007 ...FIRE WEATHER WATCH IS CANCELLED FOR SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELED THE FIRE WEATHER WATCH. $$ FLZ007-009>013-016-017-026-022300- /O.UPG.KTAE.FW.A.0026.070303T1800Z-070304T0000Z/ /O.NEW.KTAE.FW.W.0029.070303T1700Z-070304T0000Z/ /O.CON.KTAE.FW.W.0028.000000T0000Z-070302T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GADSDEN-LEON- LIBERTY- 220 PM EST FRI MAR 2 2007 /120 PM CST FRI MAR 2 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 7 PM EST /6 PM CST/ SATURDAY DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ014-015-018-027-022300- /O.UPG.KTAE.FW.A.0026.070303T1800Z-070304T0000Z/ /O.NEW.KTAE.FW.W.0029.070303T1700Z-070304T0000Z/ /O.EXA.KTAE.FW.W.0028.000000T0000Z-070302T2300Z/ GULF-FRANKLIN-JEFFERSON-WAKULLA- 220 PM EST FRI MAR 2 2007 /120 PM CST FRI MAR 2 2007/ ...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 7 PM EST /6 PM CST/ SATURDAY DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ019-028-029-022300- /O.UPG.KTAE.FW.A.0026.070303T1800Z-070304T0000Z/ /O.NEW.KTAE.FW.W.0029.070303T1700Z-070304T0000Z/ MADISON-TAYLOR-LAFAYETTE- 220 PM EST FRI MAR 2 2007 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 7 PM EST SATURDAY DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ 14-MROCZKA
5 follow-up statements
000 WWUS82 KTAE 022333 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 633 PM EST FRI MAR 2 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 7 PM EST /6 PM CST/ SATURDAY AFTERNOON FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND WITH THE EXCEPTION OF DIXIE COUNTY DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT... .DISCUSSION...HIGH PRESSURE CONTINUES TO BUILD INTO THE REGION FROM THE WEST BRINGING AN INCREASINGLY DRY AIRMASS. RED FLAG CONDITIONS WILL ONCE AGAIN BE EXPECTED ACROSS A LARGE PORTION OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND ON SATURDAY. FLZ007-009>019-026>029-031200- /O.CON.KTAE.FW.W.0029.070303T1700Z-070304T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- 633 PM EST FRI MAR 2 2007 /533 PM CST FRI MAR 2 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 7 PM EST /6 PM CST/ SATURDAY DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 7 PM EST /6 PM CST/ SATURDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ GIBBS
000 WWUS82 KTAE 030829 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 329 AM EST SAT MAR 3 2007 ...A RED FLAG WARNING IS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 7 PM EST /6 PM CST/ TODAY FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING IS NOW IN EFFECT FROM 12 PM TO 7 PM EST TODAY FOR ALL OF SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... ...A FIRE WEATHER WATCH IS NOW IN EFFECT FROM LATE SUNDAY MORNING THROUGH EARLY SUNDAY EVENING FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT ALONG WITH HIGH DISPERSION INDICES... ...A FIRE WEATHER WATCH IS NOW IN EFFECT FOR SUNDAY AFTERNOON FOR ALL OF SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO EXPECTED MARGINAL DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... .DISCUSSION...A STALLED FRONT OVER CENTRAL FLORIDA WILL KEEP LOW RAIN CHANCES IN THE FORECAST THIS MORNING FOR EASTERN PORTIONS OF THE FLORIDA BIG BEND. HOWEVER...HIGH PRESSURE WILL BUILD INTO THE REGION FROM THE WEST LATER TODAY BRINGING AN INCREASINGLY DRY AIRMASS. RED FLAG CONDITIONS ARE EXPECTED ACROSS A LARGE AREA TODAY AND AGAIN ON SUNDAY. IN FACT RED FLAG CONDITIONS ARE EXPECTED THROUGH WEDNESDAY. FLZ034-032030- /O.NEW.KTAE.FW.A.0027.070304T1600Z-070305T0100Z/ /O.EXA.KTAE.FW.W.0029.070303T1700Z-070304T0000Z/ DIXIE- 329 AM EST SAT MAR 3 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM EST THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING FOR TODAY DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR SUNDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ GAZ120>131-142>148-155>161-032030- /O.NEW.KTAE.FW.A.0027.070304T1800Z-070304T2300Z/ /O.EXA.KTAE.FW.W.0029.070303T1700Z-070304T0000Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 329 AM EST SAT MAR 3 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM EST THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR SUNDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ007-009>019-026>029-032030- /O.NEW.KTAE.FW.A.0027.070304T1600Z-070305T0100Z/ /O.CON.KTAE.FW.W.0029.070303T1700Z-070304T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- 329 AM EST SAT MAR 3 2007 /229 AM CST SAT MAR 3 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/ TODAY TO 7 PM EST /6 PM CST/ THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH FOR SUNDAY. A RED FLAG WARNING REMAINS IN EFFECT FOR TODAY DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ 18-WOOL
000 WWUS82 KTAE 031738 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 1238 PM EST SAT MAR 3 2007 ...A RED FLAG WARNING IS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 7 PM EST /6 PM CST/ TODAY FOR MUCH OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 7 PM EST TODAY FOR ALL OF SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... ...THE RED FLAG WARNING FOR DIXIE COUNTY HAS BEEN CANCELLED FOR THIS AFTERNOON... ...A FIRE WEATHER WATCH REMAINS IN EFFECT FROM LATE SUNDAY MORNING THROUGH EARLY SUNDAY EVENING FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT ALONG WITH HIGH DISPERSION INDICES... ...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR SUNDAY AFTERNOON FOR ALL OF SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO EXPECTED MARGINAL DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... .DISCUSSION...HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE REGION FROM THE WEST THIS AFTERNOON BRINGING AN INCREASINGLY DRY AIRMASS. FAR SOUTHEAST PORTIONS OF THE FLORIDA BIG BEND HAVE BEEN DROPPED FROM THE RED FLAG WARNING FOR THIS AFTERNOON AS CLOUDS...HIGHER LOW LEVEL MOISTURE AND RECENT RAINS WILL KEEP RELATIVE HUMIDITY VALUES FROM FALL BELOW 35 PERCENT FOR CRITICAL DURATIONS. RED FLAG CONDITIONS ARE EXPECTED ACROSS A LARGE AREA AGAIN ON SUNDAY AND INTO THE FIRST PART OF NEXT WEEK. FLZ034-032100- /O.CAN.KTAE.FW.W.0029.000000T0000Z-070304T0000Z/ /O.CON.KTAE.FW.A.0027.070304T1600Z-070305T0100Z/ DIXIE- 1238 PM EST SAT MAR 3 2007 ...RED FLAG WARNING IS CANCELLED FOR THIS AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ007-009>019-026>029-032100- /O.CON.KTAE.FW.W.0029.000000T0000Z-070304T0000Z/ /O.CON.KTAE.FW.A.0027.070304T1600Z-070305T0100Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- 1238 PM EST SAT MAR 3 2007 /1138 AM CST SAT MAR 3 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ GAZ120>131-142>148-155>161-032100- /O.CON.KTAE.FW.W.0029.000000T0000Z-070304T0000Z/ /O.CON.KTAE.FW.A.0027.070304T1800Z-070304T2300Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 1238 PM EST SAT MAR 3 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ 14-MROCZKA
000 WWUS82 KTAE 032030 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 330 PM EST SAT MAR 3 2007 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS AFTERNOON AND EARLY EVENING FOR MUCH OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL TO 7 PM EST THIS AFTERNOON AND EARLY EVENING FOR ALL OF SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... ...THE RED FLAG WARNING FOR DIXIE COUNTY HAS BEEN CANCELLED FOR THIS AFTERNOON AND EARLY EVENING... ...A RED FLAG WARNING IS NOW IN EFFECT FROM 11 AM EST /10 AM CST/ TO 8 PM EST /7 PM CST/ FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND REGION SUNDAY DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT AND DISPERSION INDICIES AT OR JUST ABOVE 75... ...A RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM TO 6 PM EST SUNDAY FOR ALL OF SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... ...A FIRE WEATHER WATCH IS NOW IN EFFECT FROM LATE MONDAY MORNING THROUGH MONDAY EVENING FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND REGION DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A FIRE WEATHER WATCH IS NOW IN EFFECT MONDAY AFTERNOON FOR ALL OF SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... .DISCUSSION...HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE REGION FROM THE WEST THROUGH TONIGHT BRINGING AN INCREASINGLY DRY AIRMASS. FAR SOUTHEAST PORTIONS OF THE FLORIDA BIG BEND HAVE BEEN DROPPED FROM THE RED FLAG WARNING FOR THE REST OF TODAY AS CLOUDS... HIGHER LOW LEVEL MOISTURE AND RECENT RAINS WILL KEEP RELATIVE HUMIDITY VALUES FROM FALLING BELOW 35 PERCENT FOR CRITICAL DURATIONS. HIGH PRESSURE AND DRY LOW LEVEL AIR WILL REMAIN ACROSS THE AREA THROUGH THE EARLY PART OF NEXT WEEK WITH RED FLAG CONDITIONS EXPECTED ACROSS A LARGE AREA ONCE AGAIN SUNDAY INTO MONDAY. FLZ007-009>019-026>029-040000- /O.UPG.KTAE.FW.A.0027.070304T1600Z-070305T0100Z/ /O.NEW.KTAE.FW.W.0030.070304T1600Z-070305T0100Z/ /O.NEW.KTAE.FW.A.0028.070305T1600Z-070306T0100Z/ /O.CON.KTAE.FW.W.0029.000000T0000Z-070304T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- 330 PM EST SAT MAR 3 2007 /230 PM CST SAT MAR 3 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...RED FLAG WARNING IN EFFECT FROM 11 AM EST /10 AM CST/ TO 8 PM EST /7 PM CST/ SUNDAY DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT AND DISPERSION INDICIES AT OR JUST ABOVE 75... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF LOW RELATIVE HUMIDITY AND HIGH DISPERSIONS WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ GAZ120>131-142>148-155>161-040000- /O.UPG.KTAE.FW.A.0027.070304T1800Z-070304T2300Z/ /O.NEW.KTAE.FW.W.0030.070304T1800Z-070304T2300Z/ /O.NEW.KTAE.FW.A.0028.070305T1700Z-070305T2300Z/ /O.CON.KTAE.FW.W.0029.000000T0000Z-070304T0000Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 330 PM EST SAT MAR 3 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM EST SUNDAY DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... ...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ034-040000- /O.UPG.KTAE.FW.A.0027.070304T1600Z-070305T0100Z/ /O.NEW.KTAE.FW.W.0030.070304T1600Z-070305T0100Z/ /O.NEW.KTAE.FW.A.0028.070305T1600Z-070306T0100Z/ DIXIE- 330 PM EST SAT MAR 3 2007 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM EST SUNDAY DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT AND DISPERSION INDICIES AT OR JUST ABOVE 75... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF LOW RELATIVE HUMIDITY AND HIGH DISPERSIONS WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ 14-MROCZKA
000 WWUS82 KTAE 040028 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 728 PM EST SAT MAR 3 2007 ...A RED FLAG WARNING IS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 8 PM EST /7 PM CST/ FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND REGION SUNDAY DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT AND DISPERSION INDICIES AT OR JUST ABOVE 75... ...A RED FLAG WARNING IS IN EFFECT FROM 1 PM TO 6 PM EST SUNDAY FOR ALL OF SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... ...A FIRE WEATHER WATCH IS NOW IN EFFECT FROM LATE MONDAY MORNING THROUGH MONDAY EVENING FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND REGION DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A FIRE WEATHER WATCH IS NOW IN EFFECT MONDAY AFTERNOON FOR ALL OF SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... .DISCUSSION...HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE REGION FROM THE WEST BRINGING AN INCREASINGLY DRY AIRMASS. EXPECT THIS DRY LOW LEVEL AIR TO REMAIN ACROSS THE AREA THROUGH THE EARLY PART OF NEXT WEEK WITH RED FLAG CONDITIONS EXPECTED ACROSS A LARGE AREA THROUGH MONDAY. FLZ007-009>019-026>029-041200- /O.EXP.KTAE.FW.W.0029.000000T0000Z-070304T0000Z/ /O.CON.KTAE.FW.W.0030.070304T1600Z-070305T0100Z/ /O.CON.KTAE.FW.A.0028.070305T1600Z-070306T0100Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- 728 PM EST SAT MAR 3 2007 /628 PM CST SAT MAR 3 2007/ ...RED FLAG WARNING HAS EXPIRED FOR SATURDAY... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 8 PM EST /7 PM CST/ SUNDAY DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 8 PM EST /7 PM CST/ SUNDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ GAZ120>131-142>148-155>161-041200- /O.EXP.KTAE.FW.W.0029.000000T0000Z-070304T0000Z/ /O.CON.KTAE.FW.W.0030.070304T1800Z-070304T2300Z/ /O.CON.KTAE.FW.A.0028.070305T1700Z-070305T2300Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 728 PM EST SAT MAR 3 2007 ...RED FLAG WARNING HAS EXPIRED FOR SATURDAY... ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 6 PM EST SUNDAY DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... ...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 6 PM EST SUNDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ034-041200- /O.CON.KTAE.FW.W.0030.070304T1600Z-070305T0100Z/ /O.CON.KTAE.FW.A.0028.070305T1600Z-070306T0100Z/ DIXIE- 728 PM EST SAT MAR 3 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM EST SUNDAY DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT AND DISPERSION INDICIES AT OR JUST ABOVE 75... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM EST SUNDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ GIBBS
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Mar 2, 2:00 PM EST, 20 minutes earlier.
Area forecast discussion, Mar 2, 2:00 PM EST, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
200 PM EST FRI MAR 2 2007
.SYNOPSIS...SFC COLD FRONT CONTINUES TO PUSH SLOWLY EASTWARD ACROSS
THE N FL PENINSULA EARLY THIS AFTERNOON...AND IS EXPECTED TO STALL
VERY SHORTLY. A FEW SHOWERS ARE DEVELOPING AND MOVING NE JUST TO THE
S OF THE CWA...AND SOME OF THESE MAY BEGIN TO AFFECT DIXIE COUNTY
LATER THIS AFTERNOON WITH SOME LIGHT RAIN. ELSEWHERE...MID-HIGH
CLOUDINESS IS DEVELOPING AND THICKENING BEHIND THE FRONT WHICH MAY
HOLD TEMPS DOWN A FEW DEGREES THIS AFTERNOON. OVER THE COASTAL
WATERS...WINDS AND SEAS CONTINUE TO SLOWLY SUBSIDE.
&&
.SHORT TERM...MAIN CONCERN FOR THE UPCOMING WEEKEND WILL BE HOW MUCH
AND HOW FAR WILL MOISTURE FROM THE STALLED OUT FRONTAL BOUNDARY MAKE
IT BACK TO THE NORTH...AS THE UPPER LEVEL TROF SHARPENS OVER THE
EASTERN U.S. THIS WILL EVOLVE IN RESPONSE TO THE UPPER LOW MOVING
EASTWARD FROM THE GREAT LAKES TO NORTH OF NEW ENGLAND...WITH THE
BASE OF THE TROF ROUNDING OUT OVER THE CWA BY LATE ON SUNDAY. THIS
WILL FINALLY KICK ALL OF THE REMAINING MOISTURE WELL OFF TO OUR
EAST...WITH ANOTHER SHOT OF COOL AND DRY AIR FOR THE BEGINNING OF
NEXT WEEK. BACK TO TONIGHT AND SATURDAY...MAV GUIDANCE POPS APPEAR
TOO HIGH FOR THE CURRENT SCENARIO...AS EXPECT MUCH OF THE MOISTURE
TO RETURN IN THE FORM OF CLOUDINESS...WITH TOO MUCH LOW LEVEL DRY
AIR TO REALIZE ANY SIGNIFICANT MEASURABLE PRECIPITATION. NONETHELESS
...THE BEST CHANCES FOR RAIN WILL CONTINUE ACROSS THE SE FL BIG BEND
THROUGH SAT MORNING.
&&
.LONG TERM...THIS WILL GENERALLY BE A DRY PERIOD. THINGS WILL START
OUT COLD WITH A GOOD CHANCE FOR A FREEZE SUN NIGHT INTO MON MORNING
AWAY FROM THE COAST. TEMPS WILL GRADUALLY MODERATE AFTER THAT WITH
ABOVE NORMAL RETURNING BY WED. SLIGHT CHANCE POPS RETURN TO THE
FORECAST FOR WED NIGHT NW ZONES AND ALL ZONES FOR THU.
&&
.AVIATION...VFR CONDITIONS EXPECTED FOR ALL TERMINALS THROUGH THE
TAF PERIOD. CURRENTLY LOOKING AT A GENERALLY BKN CIG AT BETWEEN
8-12KFT ACROSS THE REGION THIS AFTERNOON THAT SHOULD SLOWLY SCATTER
OUT. WITH A FRONTAL ZONES STALLED JUST TO THE SOUTH OF THE AREA
PERIOD OF MID TO HIGH LEVEL CLOUDS ALONG THE NORTHERN EDGE WILL
PERIODICALLY INVADE MAINLY OUR SOUTHERN SKIES TONIGHT AND SATURDAY.
&&
.MARINE...THE SCA CONDITIONS HAVE FINALLY ENDED ACROSS THE COASTAL
WATERS TODAY...AND WINDS AND SEAS SHOULD REMAIN LIGHT UNTIL THE
LATTER HALF OF THE WEEKEND...WHEN A STRONG RIDGE OF HIGH PRESSURE
BUILDS IN TO OUR NW.
&&
.FIRE WEATHER...WITH BETTER THAN EXPECTED DRY AIR ADVECTION OVER
MUCH OF N FL THIS AFTERNOON...WILL EXTEND TODAYS RED FLAG WARNING
TO THE SOUTH AND EAST A FEW COUNTIES. SAT WILL BE EVEN DRIER...SO
ALL BUT DIXIE COUNTY WILL BE UPGRADED TO A WARNING.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 39 67 37 60 28 / 10 05 10 05 00
PANAMA CITY 41 68 40 59 32 / 00 05 05 05 00
DOTHAN 39 69 38 57 28 / 00 00 05 05 00
ALBANY 39 68 39 56 28 / 00 00 05 05 00
VALDOSTA 41 66 37 60 29 / 10 10 10 05 00
CROSS CITY 43 66 43 63 30 / 30 20 10 05 00
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING THIS AFTERNOON ALL BUT MADISON...
TAYLOR...LAFAYETTE...AND DIXIE COUNTIES.
RED FLAG WARNING SAT AFTERNOON ALL BUT DIXIE.
GM...NONE.
&&
AVIATION/FIRE WX...MROCZKA
PUBLIC/MARINE...GOULD
LONG TERM...WOOLThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 8:18 PM EST | Tornado Warning | TAE | Clay, Quitman | 27 min |
| Mar 1, 8:27 PM EST | Tornado Warning | TAE | Randolph | 36 min |
| Mar 1, 10:10 PM EST | Severe Thunderstorm Warning | TAE | Clay, Quitman | 65 min |
| Mar 1, 11:38 PM EST | Tornado Warning | TAE | Baker, Dougherty, Mitchell | 37 min |
| Mar 1, 11:56 PM EST | Tornado Warning | TAE | Baker, Dougherty, Mitchell, Tift, Turner, Worth | 49 min |
| Mar 2, 1:56 AM EST | Tornado Warning | TAE | Brooks, Thomas | 24 min |
| Mar 2, 2:25 AM EST | Tornado Warning | TAE | Brooks, Lowndes | 35 min |
| Mar 1, 9:43 PM EST | Tornado Warning | TAE | Holmes, Jackson, Walton | 32 min |
| Mar 1, 10:03 PM EST | Special Marine Warning | TAE | 87 min | |
| Mar 1, 11:29 PM EST | Special Marine Warning | TAE | 2 hr | |
| Mar 2, 12:06 AM EST | Severe Thunderstorm Warning | TAE | Calhoun, Jackson | 39 min |
| Mar 2, 12:15 AM EST | Severe Thunderstorm Warning | TAE | Gadsden, Liberty | 60 min |
| Mar 2, 12:50 AM EST | Severe Thunderstorm Warning | TAE | Leon | 55 min |
| Mar 2, 1:12 AM EST | Severe Thunderstorm Warning | TAE | Liberty, Wakulla | 63 min |
| Mar 2, 1:36 AM EST | Severe Thunderstorm Warning | TAE | Jefferson, Leon | 54 min |
| Mar 2, 2:02 AM EST | Severe Thunderstorm Warning | TAE | Madison | 63 min |
| Mar 2, 2:10 AM EST | Tornado Warning | TAE | Jefferson | 25 min |
| Mar 2, 2:17 AM EST | Tornado Warning | TAE | Madison | 28 min |
| Mar 2, 2:31 AM EST | Tornado Warning | TAE | Franklin | 14 min |
| Mar 2, 2:32 AM EST | Special Marine Warning | TAE | 43 min | |
| Mar 2, 3:12 AM EST | Severe Thunderstorm Warning | TAE | Madison | 18 min |
| Mar 2, 3:43 AM EST | Severe Thunderstorm Warning | TAE | Lafayette, Taylor | 47 min |
| Mar 2, 5:16 AM EST | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 9 hr |
Nearby
Red Flag Warnings in Georgia, 2007Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.